Open Access
Translator Disclaimer
2012 Hybrid Algorithms of Nonexpansive Semigroups for Variational Inequalities
Peixia Yang, Yonghong Yao, Yeong-Cheng Liou, Rudong Chen
J. Appl. Math. 2012(SI03): 1-15 (2012). DOI: 10.1155/2012/634927

Abstract

Two hybrid algorithms for the variational inequalities over the common fixed points set of nonexpansive semigroups are presented. Strong convergence results of these two hybrid algorithms have been obtained in Hilbert spaces. The results improve and extend some corresponding results in the literature.

Citation

Download Citation

Peixia Yang. Yonghong Yao. Yeong-Cheng Liou. Rudong Chen. "Hybrid Algorithms of Nonexpansive Semigroups for Variational Inequalities." J. Appl. Math. 2012 (SI03) 1 - 15, 2012. https://doi.org/10.1155/2012/634927

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1251.49014
MathSciNet: MR2948093
Digital Object Identifier: 10.1155/2012/634927

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top